# SDR GTIA9700226

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LEFT ENGINE PYLON TRAILING EDGE LOOSE.  REMOVED DAMAGED TRAILING EDGE  AND INSTALLED NEW PER DC-9 SRM SEC 5402, FIGURE 5.  (X)
